# SDR IPXA2017062518588

- Difficulty date: June 9, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 64,724 hours, 12,195 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC67621
- Part serial: WAE123
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LEFT INBD FLAP VANE LOWER SURFACE HAS AREAS OF DELAMINATION CENTERED AT XIFH 80.  REPAIRED THE SKIN IAW SRM 57-50-80, REPAIR 2, FIG 201 MAJOR.
